Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Fatigue, dizziness, swelling of feet, headache, heart palpitation, depression, panic attack, numbness in feet. Help

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
I believe I have been battling with something for the past 2-3 years now. I can't say exactly when it happened but I have pretty much felt like poop for the last couple of years. I don't have health insurance so I haven't been able to go to the doctor..and to tell the truth I have been kinda scared to go as well. My symptoms include, Fatigue, Dizziness, Swelling of the feet(almost everyday), Headaches(at least 1 a day), Heart Palpations, Depression, Panic attacks(about 1 every 6 months), Mood Swings, Numbness and random tingling in my toes and feet, Nausea (every morning and usually after each meal). I also sometimes experience random cramping in my abdomen(not very often), and once and a while I will get random sharp pains in my stomach. I don't really know If all these together create anything but I know I haven't always felt this way. I have been told by others that some of my symptoms sound similar to Lupus or Multiple Sclerosis..I am really not sure what to think..which is why I am here. Any advice on what it might be will help, Thanks!
Posted Tue, 25 Sep 2012 in Thyroid Problem and Hormonal Problems
Answered by Dr. Ram Choudhary 1 hour later
Welcome to healthcare Magic!
Your problem hardly match to SLE or Multiple Sclerosis, and MS is a very rare disorder and more common in males.
SLE is common place and frequent in females but the symptoms are not suggestive.
You problem appears a bit psychiatric.
It is a complex of Depression and Anxiety and all the problems mood swings, unable to feel happy, tiredness, palpitation, panic attacks, pain abdomen, headache can be part of the syndrome.
I would like you to have base line investigation CBC, RFT, Chest Xray, Thyroid profile- morning empty stomach sample, stool examination.
You should think of getting evaluated by a Psychiatry doctor at you place and get these investigations and if you like, inform me in a Fresh Query / Follow up Query for further fine tuned opinion
Wish you a great health!
Above answer was peer-reviewed by
Follow-up: Fatigue, dizziness, swelling of feet, headache, heart palpitation, depression, panic attack, numbness in feet. Help 10 hours later
Wow I never knew those types of illnesses could effect your body! I will definatly go get it checked out now! I have one last question. Should I go to a normal doctor such as a family physician who will then refer me to a Psychiatry doctor? Or am I able to go straigt to a Psychiatry doctor? Thanks for your help!
Answered by Dr. Ram Choudhary 14 hours later
Welcome back to Healthcare Magic Physician's Desk!
I am from India, here in India patient can directly go to a specialist but I do not know the system of your country.
I would suggest to report to an XXXXXXX Medicine doctor-Physician, get evaluated and then go to a psychiatrist.
Optionally you can put up a specialist query with reports attached with it to me and then consult the psychiatrist. But get to know the rules of the land in this regard.
Wish you a great health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor